# SDR SWAA970699

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Condition: Low Press
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A1 CHECK, FOUND R2 DOOR SLIDE PRESSURE LOW.  REPLACED PER BOEING M/M.
